Ask a Doctor and Get an Answer to Your Medical Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
This is Dr. D.J., experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
These are bruises.
They are seen if you have low platelet count, or some type of bleeding disorder.
Certain medications like aspirin also can cause this.
Certain supplements containing tryptophan and serotonin also can increase the bruising risk.
I've never had them before while doing weights.
Hence, you should consider some blood tests including complete blood count, liver function test, prothrombine time ( PT/INR), partial thromboplastine time ( aPTT).
I have been taking protein shakes lately, and vitamin B and omega 3 supplements of late.
I had a blood test and the doctors said I am slightly anaemic
Ok -that can cause this commonly.
omega 3 can also cause bruises
So this is likely supplement related.
You may discontinue the supplement.
And weight lifting does increase the risk of bruises by putting pressure on the skin blood vessels.
That's good then, I was worried about something serious.
Would it be wise to stop the supplements?
Yes you can --
you should see improvement gradually.
little bit of bruising is not bad.
I had a well man test and they tested my blood for everything, so I know it's not an infection.
thanks for your help :)
no this is not an infection
It was my pleasure to help you today. Best wishes,Please rate the chat Good or Excellent (click on the smiley faces), if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
I will do sir